MAUDE Adverse Event Report: HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL 3.MM; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL 3.MM; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35111
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.A root cause could not be determined.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
A halyard health maude database reconciliation was performed on 25-jul-2017 that identified maude report number (b)(4) as not in halyard health's internal systems.The report stated: during treatment of a pediatric intensive care patient, an attempt was made to suction the patient through a 3.0 mm endotracheal tube (ett).It was performed with an 8 fr closed suction system.It appeared the secretions were too thick to suction the patient with a 6 fr catheter.The inability to suction the patient resulted in a drop in oxygen and required removal of the ett.No additional information was provided.

Brand Name
ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL 3.MM
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6803623
Report Number9611594-2017-00122
Device Sequence Number19078556
Product Code BTR
UDI-Device Identifier30680651351112
UDI-Public30680651351112
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35111
Device Catalogue Number991035111
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2017
Initial Report FDA Received Date08/18/2017
Patient Sequence Number1